Red Spots After The Donor?

Illustration of Red Spots After The Donor?
Illustration: Red Spots After The Donor? beaumont.ie

At noon, I was discharged from a blood donor. when I donated blood, my right hand did not flow, he said the blood vessels did not find (I forgot, he said the blood vessels or something) then tried to the left and can. But for my right hand appeared little red spots, and rather weak What’s wrong? Thank you

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
Blood donation is done by taking a certain amount of blood that is intended for humanity. If reddish spots occur at the injection site, this is likely due to blood seepage from a traumatized blood vessel or leakage after taking blood during an injection. It is probable that the syringe missed (failed to penetrate blood vessels) or hit some blood vessels (blisters on blood vessels) which causes leakage so that blood flows into the tissue outside the blood vessels and looks like reddish spots on the surface of the skin. This is not a dangerous condition and can subside / disappear by itself as the healing process. In addition to red spots, injected hands feel weaker is a fairly reasonable condition. Injury to the injected tissue can affect other peripheral nerves under the skin layer. The trauma that occurred (in this case the sharp trauma due to the injection) made it possible to cause temporary weakness of the part affected by the trauma. The condition will gradually improve.
Therefore, you don't need to worry because your condition is still within reasonable limits and will improve over time. Beware if the injection marks become swollen, redness, pain that is getting sharper, weakness does not improve, appearing blood or pus, then immediately go to the nearest doctor.
So that complaints can disappear immediately, avoid excessive activity on the injection arm, get enough rest, compress with cold water to help reduce bleeding under the skin layer, and do light activities on your arm.
Thus the information that I can convey, hopefully helps

: by

Related Question

The Baby Accidentally Sucks Bephanten Medicine On The Nipple?

The Baby Accidentally Sucks Bephanten Medicine On The Nipple?

(12 months ago)

At noon, I forgot that I put the cream on nipple blisters (bepanthen) when the baby finished breastfeeding just remember … what should I do to avoid unwanted things happening...

The Cause Of Stomach Pain And Tension?

The Cause Of Stomach Pain And Tension?

(9 months ago)

Good afternoon r nI am arum fetrianda aged 18 years, like this last Friday I had a lontong sayur breakfast and drank milo box but suddenly my magh relapsed, even though I had break...

Prolonged Cough In A Child Aged 10 Months?

Prolonged Cough In A Child Aged 10 Months?

(9 months ago)

Hi, I want to ask my 10 month old child who has a cough that doesn’t heal, after I checked with the doctor, he said he was exposed to cigarette smoke, he was given medicine b...

Leave a Reply

Your email address will not be published. Required fields are marked *